MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-RITE 6 PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE-RITE 6 PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 9770001
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.The device has not been returned to the manufacturer, at this time, for evaluation.
 
Event or Problem Description
Biomed reported that site rite 6 probe (b)(4) displays a poor quality image.Probe is physically cracked and damaged and biomed feels that is causing the poor image.

Brand Name
SITE-RITE 6 PROBE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7858221
Report Number3006260740-2018-02410
Device Sequence Number1967100
Product Code IYO
UDI-Device Identifier00801741125744
UDI-Public(01)00801741125744
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K071204
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770001
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1